# SDR NWAA083149869

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 66,751 hours, 62,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE FOUND A LOOSE ELECTRICAL CONNECTOR.  RE-SEATED THE CONNECTOR AND OPERATIONAL CHECK WAS GOOD.  (A)
